Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inequalities for formally positive integro-differential forms


Author: K. T. Smith
Journal: Bull. Amer. Math. Soc. 67 (1961), 368-370
DOI: https://doi.org/10.1090/S0002-9904-1961-10622-8
MathSciNet review: 0142895
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, On coercive integro-differential quadratic forms, Conference on Partial Differential Equations, 1954, University of Kansas, Report No. 14, pp. 94-106.
  • 2. N. Aronszajn and K. T. Smith, Theory of Bessel potentials. Part II, Ann. Inst. Fourier, Grenoble, to appear.
  • 3. A. P. Calderón, Lebesgue spaces of differentiable functions, Conference on Partial Differential Equations, University of California, 1960.
  • 4. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. vol. 88 (1952) pp. 85-139. MR 52553
  • 5. S. L. Sobolev, Some applications of functional analysis in mathematical physics, Leningrad, Izdat. Leningrad. Gos. Univ., 1950. MR 52039


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10622-8

American Mathematical Society